MathSciNet Relay Station
MathSciNet bibliographic data
MR3521966 34D06 (92B20 93D20)
Ahmadizadeh, Saeed; Nešić, Dragan; Freestone, Dean R.; Grayden, David B. On synchronization of networks of Wilson-Cowan oscillators with diffusive coupling. Automatica J. IFAC 71 (2016), 169–178.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement